Open Access
Translator Disclaimer
November 2017 Noncommutative Burkholder/Rosenthal inequalities associated with convex functions
Narcisse Randrianantoanina, Lian Wu
Ann. Inst. H. Poincaré Probab. Statist. 53(4): 1575-1605 (November 2017). DOI: 10.1214/16-AIHP764


We prove noncommutative martingale inequalities associated with convex functions. More precisely, we obtain $\Phi$-moment analogues of the noncommutative Burkholder inequalities and the noncommutative Rosenthal inequalities for any convex Orlicz function $\Phi$ whose Matuzewska–Orlicz indices $p_{\Phi}$ and $q_{\Phi}$ are such that $1<p_{\Phi}\leq q_{\Phi}<2$ or $2<p_{\Phi}\leq q_{\Phi}<\infty$. These results generalize the noncommutative Burkholder/Rosenthal inequalities due to Junge and Xu. The key ingredient in our approach is a simultaneous version of the Burkholder inequality recently proved for the case of noncommutative $L_{p}$-spaces with $1<p<2$.

Nous prouvons des inégalités de martingales non commutatives associées à des fonctions convexes. Plus précisément, nous obtenons des analogues des inégalités de Burkholder non commutatives et des inégalités de Rosenthal non commutatives pour des $\Phi$-moments associés à toute fonction convexe $\Phi$ dont les indices de Matuzewska–Orlicz $p_{\Phi}$ et $q_{\Phi}$ vérifient $1<p_{\Phi}\leq q_{\Phi}<2$ ou $2<p_{\Phi}\leqq_{\Phi}<\infty$. Ces résultats généralisent les inégalités de Burkholder/Rosenthal non commutatives obtenues par Junge et Xu. L’ingrédient clé de notre approche est une version simultanée de l’inégalité de Burkholder récemment demontrée dans le cas des espaces $L_{p}$ non commutatifs pour $1<p<2$.


Download Citation

Narcisse Randrianantoanina. Lian Wu. "Noncommutative Burkholder/Rosenthal inequalities associated with convex functions." Ann. Inst. H. Poincaré Probab. Statist. 53 (4) 1575 - 1605, November 2017.


Received: 10 November 2015; Revised: 2 April 2016; Accepted: 9 May 2016; Published: November 2017
First available in Project Euclid: 27 November 2017

zbMATH: 06847056
MathSciNet: MR3729629
Digital Object Identifier: 10.1214/16-AIHP764

Primary: 46L52 , 46L53
Secondary: 47L05 , 60G42

Keywords: Interpolations , Moment inequalities , Noncommutative Burkholder inequalities , Noncommutative Rosenthal inequalities , Orlicz functions

Rights: Copyright © 2017 Institut Henri Poincaré


Vol.53 • No. 4 • November 2017
Back to Top